# SDR HEEA083535

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,220 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101042
- Part serial: A13700862
- Condition: Split
- Location: Tail Rotor
- Part time: 5,827 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE TRAILING EDGE OF PADDLE "A" IS SPLIT OPEN. TO BE SENT TO VENDOR FOR INSPECTION AND REPAIR.
